Journal of the Mathematical Society of Japan

On the boundedness of pseudo-differential operators

Alberto P. CALDERON and Remi VAILLANCOURT

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 2 (1971), 374-378.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849582

Digital Object Identifier
doi:10.2969/jmsj/02320374

Mathematical Reviews number (MathSciNet)
MR0284872

Zentralblatt MATH identifier
0203.45903

Subjects
Primary: 47.70
Secondary: 35.00

Citation

P. CALDERON, Alberto; VAILLANCOURT, Remi. On the boundedness of pseudo-differential operators. J. Math. Soc. Japan 23 (1971), no. 2, 374--378. doi:10.2969/jmsj/02320374. https://projecteuclid.org/euclid.jmsj/1259849582


Export citation